RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 66, Issue 5  


On the weight of the comprehension axiom in a theory based on logic without contractions
V. N. Grishin
643
Conformally invariant properties of approximately Kählerian manifolds
L. A. Ignatochkina, V. F. Kirichenko
653
An infinite-dimensional 4-manifold of finite cohomological dimension with the continuum hypothesis
A. V. Karasev
664
Generalized sum of operators
T. V. Karataeva, V. D. Koshmanenko
671
Double Kloosterman sums
A. A. Karatsuba
682
On the reducibility of a nonnegatively Hamiltonian real periodic matrix to block-diagonal form
G. A. Kurina, G. V. Martynenko
688
On superpositions of continuous functions defined on a Baire space
S. S. Marchenkov
696
On high-temperature superconductivity
V. P. Maslov
706
Schrödinger operators with singular potentials from spaces of multipliers
M. I. Neiman-Zade, A. A. Shkalikov
723
Left almost split morphisms and generalized Weyl algebras
G. E. Puninskii
734
Representation of the space of polyanalytic functions as the direct sum of orthogonal subspaces. Application to rational approximations
A. K. Ramazanov
741
Propagation of singularities of shock wave type in a system of equations of two-dimensional pressureless gas dynamics
Yu. G. Rykov
760
On the Bellman approach to optimal control theory
M. F. Sukhinin
770
Predicate logics of expressively strong theories
R. È. Yavorskii
777

Brief Communications
Stereotype algebras with reflection and the bicommutant theorem
S. S. Akbarov
789
A Lax pair for equations of the characteristics of averaged many-particle operators
V. P. Maslov, A. E. Ruuge
793
Polynomials that are orthogonal on two symmetric intervals
N. P. Fadeev
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019